# SDR 0602593306

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 578
- Aircraft time: 12,895 hours, 1,699 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AT CRUISE RECEIVED "HYD G ENG 1 LO PR", FOLLOWED COM AND TURNED OFF NR 1 ENGINE PUMP.  THEN RECEIVED "HYD G ENG 2 LO P", FOLLOWED COM AND TURNED OFF NR 2 ENGINE PUMP.  THEN RECEIVED "HYD G RES LO LVL", FOLLOWED COM AND TURNED OFF GREEN ELECTRIC PUMP.  DECLARED A YELLOW EMERGENCY, LANDING WAS UNEVENTFUL, PINNED GEAR AND WAS TOWED TO GATE.  FOUND NR 2 ENGINE DRIVEN PUMP LEAKING, REPLACED BOTH EDP AND BLED THE SYSTEM AND CHECK OK.
